# SDR C2XA09RI004

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 21,335 hours, 15,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX - DURING ROUTINE MX, EWR MX FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE.  MX R&R NR 2 EMERGENCY LIGHT BATTERY CHARGER AND PERFORMED OPS TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
